# SDR CALA2017102303745

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 50,241 hours, 21,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY, OIL SMELL IN CABIN ON DESCENT, SMELL DISSIPATES WITH PACK 2 OFF. PERFORMED TROUBLESHOOTING OF CABIN OIL FUMES, IAW A319/A320 TSM 49-00-00-810-921A12. PERFORMED PRE-CONDITIONING WITH APU. NO FUMES IN CABIN IAW A319/A320 AMM 12-33-21-618-001-A.
